# SDR 2002UALA00982

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 41,418 hours, 6,681 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809.5, LT FUSELAGE AT HORIZONTAL STABILIZER, LOWER SURFACE SKIN CHAFFED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
